# SDR SWIA202052735

- Difficulty date: August 13, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Ground Stud
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CORROSION AROUND THE GROUND STUD FOR THE BONDING JUMPER UNDER THE TOP STAIR.  C-CHECK RO 9/21/2020.  REMOVED AND INSTALLED NEW PAX DOOR TOP STEP PANEL, REF CRJ-700 SRM.
